MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,3.7MM,8MM; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,3.7MM,8MM; DENTAL IMPLANT
Catalog Number TSVMB8
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A2: age at time of the event: unknown / not provided.A3: gender: unknown / not provided.A4: patient weight: unknown / not provided.B3: date of event: unknown / not provided.D10: concomitant medical product: tsx37b11 (x10), tsx implant, 3.7mmd, 11.5mml (x10), lot: 1275485 (x10) tsvmb11, imp,tsv,mcol mg,3.7mm,11.5mml, lot: 1270239.D10: therapy date: unknown.
 
Event or Problem Description
It was reported that the dentist opened 3 new product packages in front of the territory manager they were all 3 with the inner tub cap broken.A total of 12 implants with the inner tube cap broken were reported.
 
Additional Manufacturer Narrative
Zimvie complaint number cmp-(b)(4).The following fields have been updated: a: patient identifier b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie received one (1) tsvmb8, (imp,tsv,mcol mg,3.7mm,8mm) for evaluation.A visual evaluation was performed, the reported implants packaging matched the report.The implants outer vials tamper seals were not broken.The outer vials green cap(s) were fractured.The coob is confirmed.Device history record (dhr) review was completed for the subject lot number 1267722.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1267722 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : packaging : damaged.The customer did submit images for the reported event.The images showed the implant outer vials green cap was cracked.Based on the investigation and according to the capa, the most likely root cause determined from the investigation was external factors (temperature).This is an ongoing issue which is currently being monitored.Non conformance and health hazard evaluation have been opened to further contain affected products, evaluate potential root causes, and consider applicable corrective actions.Therefore, based on the available information, a packaging malfunction did occur.The implants cap was cracked while the caps tamper seal was intact.The reported event/coob was confirmed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP,TSV,MCOL MG,3.7MM,8MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20805568
Report Number0002023141-2024-03891
Device Sequence Number13086819
Product Code DZE
UDI-Device Identifier00889024019768
UDI-Public(01)00889024019768(17)280627(10)1267722
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSVMB8
Device Lot Number1267722
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE.
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic